A Counterexample for Some Lower Semicontinuity Results.
Mathematische Zeitschrift, Tome 162 (1978), pp. 241-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1978__162_172731,
author = {Goswin Eisen},
title = {A {Counterexample} for {Some} {Lower} {Semicontinuity} {Results.}},
journal = {Mathematische Zeitschrift},
pages = {241--244},
year = {1978},
volume = {162},
zbl = {0369.49009},
url = {http://geodesic.mathdoc.fr/item/MZ_1978__162_172731/}
}
Goswin Eisen. A Counterexample for Some Lower Semicontinuity Results.. Mathematische Zeitschrift, Tome 162 (1978), pp. 241-244. http://geodesic.mathdoc.fr/item/MZ_1978__162_172731/